Gambino, NICOLA orcid.org/0000-0002-4257-3590 and Schuster, P (2007) Spatiality for formal topologies. Mathematical Structures in Computer Science, 17 (1). pp. 65-80. ISSN 0960-1295
Abstract
We define what it means for a formal topology to be spatial, and investigate properties related to spatiality both in general and in examples.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 04 Mar 2020 15:54 |
Last Modified: | 04 Mar 2020 15:54 |
Status: | Published |
Publisher: | Cambridge University Press (CUP) |
Identification Number: | 10.1017/s0960129506005810 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113163 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online